MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
¿we aren¿t sure if there was a charting error or a leak in the seal.The charting says 120 ccs were placed in the seal, but when removed there was only 50 ccs able to be removed [circumstance or information capable of leading to device use error] no additional ae reported, no pqc reported.[no adverse event] case narrative: this spontaneous report originating from united states was received from other health professional (nurse) via designated point of contact (dpoc) referring to a female patient of unknown age.The patient's medical history, past drugs or allergies, and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was inserted with the vacuum-induced hemorrhage control system (jada system) (route, batch/lot# and expiry date were not reported) for an unknown indication.On an unknown date, it was reported that the charting said 120 ccs were placed in the seal, but when removed there was only 50 ccs able to be removed.The health care professional (hcp) was not sure if there was a charting error or a leak in the seal.(circumstance or information capable of leading to device use error).No additional adverse event (ae) or product quality complaint (pqc) was reported.(no adverse event).Upon internal review, the event circumstance or information capable of leading to device use error was considered to be medical significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.
 
Additional Manufacturer Narrative
Lot number has not been identified for this complaint.(currently identified as unknown) investigation of the event by the manufacturing site is ongoing.
 
Additional Manufacturer Narrative
No complaint sample or device lot number are available for evaluation, therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.
 
Event or Problem Description
¿we aren¿t sure if there was a charting error or a leak in the seal.The charting says 120 ccs were placed in the seal, but when removed there was only 50 ccs able to be removed [circumstance or information capable of leading to device use error] no additional ae reported, no pqc reported.[no adverse event].Case narrative: this spontaneous report originating from united states was received from other health professional (nurse) via designated point of contact (dpoc) referring to a female patient of unknown age.The patient's medical history, past drugs or allergies, and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2024, the patient was inserted with the vacuum-induced hemorrhage control system (jada system) (route, batch/lot# and expiry date were not reported) for an unknown indication.On (b)(6) 2024, it was reported that the charting said 120 ccs were placed in the seal, but when removed there was only 50 ccs able to be removed.The health care professional (hcp) was not sure if there was a charting error or a leak in the seal.(circumstance or information capable of leading to device use error).No additional adverse event (ae) or product quality complaint (pqc) was reported.(no adverse event).Upon internal review, the event circumstance or information capable of leading to device use error was considered to be medical significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.This is an amended report to updated event onset date as 02-jan-2024.Device available for evaluation updated to no.Updated patient problem and device problem information as per drr.
 
Event or Problem Description
¿we aren¿t sure if there was a charting error or a leak in the seal.The charting says 120 ccs were placed in the seal, but when removed there was only 50 ccs able to be removed [circumstance or information capable of leading to device use error] no additional ae reported, no pqc reported.[no adverse event] case narrative: this spontaneous report originating from united states was received from other health professional (nurse) via designated point of contact (dpoc) referring to a female patient of unknown age.The patient's medical history, past drugs or allergies, and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On 02-jan-2024, the patient was placed with the vacuum-induced hemorrhage control system (jada system) via defaulted to vaginal route (batch/lot# and expiry date were not reported) for an unknown indication.On 02-jan-2024, it was reported that the charting said 120 cubic centimeters (ccs) were placed in the seal, but when removed there was only 50 ccs able to be removed.The health care professional (hcp) was not sure if there was a charting error or a leak in the seal (circumstance or information capable of leading to device use error).No additional adverse event (ae) or product quality complaint (pqc) was reported (no adverse event).Upon internal review, the event circumstance or information capable of leading to device use error was considered to be medical significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Follow-up information has been received from quality investigation team on 15-apr-2024.This is a final report.Manufacturing statement: no complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened, and additional investigation may be performed.Medical device reporting criteria: malfunction.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.This is an amended report.Unchecked adverse event check box for medwatch information in analysis tab.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
No complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.
 
Event or Problem Description
¿we aren't sure if there was a charting error or a leak in the seal.The charting says 120 ccs were placed in the seal, but when removed there was only 50 ccs able to be removed [circumstance or information capable of leading to device use error], no additional ae reported, no pqc reported.[no adverse event].Case narrative: this spontaneous report originating from united states was received from other health professional (nurse) via designated point of contact (dpoc) referring to a female patient of unknown age.The patient's medical history, past drugs or allergies, and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2024, the patient was placed with the vacuum-induced hemorrhage control system (jada system) via defaulted to vaginal route (batch/lot# and expiry date were not reported) for an unknown indication.On (b)(6) 2024, it was reported that the charting said 120 cubic centimeters (ccs) were placed in the seal, but when removed there was only 50 ccs able to be removed.The health care professional (hcp) was not sure if there was a charting error or a leak in the seal (circumstance or information capable of leading to device use error).No additional adverse event (ae) or product quality complaint (pqc) was reported (no adverse event).Upon internal review, the event circumstance or information capable of leading to device use error was considered to be medical significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Follow-up information has been received from quality investigation team on 15-apr-2024.This is a final report.Manufacturing statement: no complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened, and additional investigation may be performed.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key18807521
Report Number3002806821-2024-00013
Device Sequence Number15277460
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-1001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/18/2024
01/31/2025
02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale